2 doctors weighed in:
Does protonix (pantoprazole) cause psoriasis to flare?
2 doctors weighed in

Dr. John Ebner
Dermatology
1 doctor agrees
In brief: Possibly
There are certain medication that are well known to flare psoriasis.
The most common ones are beta blockers and lithium. There are many others, but they occur on a much less frequent basis. I would see a dermatologist to find out if the Protonix (pantoprazole) may be causing a flare. More likely, flares are due to stress, smoking, and other things.

In brief: Possibly
There are certain medication that are well known to flare psoriasis.
The most common ones are beta blockers and lithium. There are many others, but they occur on a much less frequent basis. I would see a dermatologist to find out if the Protonix (pantoprazole) may be causing a flare. More likely, flares are due to stress, smoking, and other things.
Dr. John Ebner
Dr. John Ebner
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors